Ask an expert
Question

18 Apr 2006

Primolut N - Use
Hi

Doc what is the side effect of Primolut N - And say for example I am preggies and it could not be detected by the time I went to my doc and this was given, will I still start bleeding after the last pill??

Thanks
Answer 369 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You will not bleed on Primalut if you are pregnant and it will not harm the fetus.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9375 votes
No
67% - 19419 votes
Vote